# SDR CA000324001

- Difficulty date: March 14, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Dhav DHC2MK1
- Aircraft time: 10,216 hours
- Engine: Pwa R985AN14B
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: C2TP185ND
- Condition: Cracked
- Location: Elevator
- Component: Tailplane Assy, Dhav, C2TP1A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION WITH ELEVATOR REMOVED, CRACK WAS FOUND BEGINNING UNDER END OF ANGLE BRACKET LEADING UPWARDS TO UPPER FLANGE.  CRACK APPROXIMATELY 2 .50 INCHES LONG.
